# SDR SWAA002191

- Difficulty date: October 30, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 45,671 hours, 45,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY DOOR GIRT ASSY PLAYOUT EXCESSIVE.  ADJUSTED SLIDE ASSY PER MM.
